# SDR AALA2020052989006

- Difficulty date: May 27, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 58,957 hours, 24,180 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT SLIDE PACK ON L1 DOOR LOOKS LIKE IT MAY NOT BE PACKED JUST RIGHT.  REPOSITIONED SLIDE GIRT PER AMM 25-61-01.
